Open Access
Translator Disclaimer
2014 Two New Types of Fixed Point Theorems in Complete Metric Spaces
Farshid Khojasteh, Mujahid Abbas, Simona Costache
Abstr. Appl. Anal. 2014(SI71): 1-5 (2014). DOI: 10.1155/2014/325840

Abstract

We introduce two new types of fixed point theorems in the collection of multivalued and single-valued mappings in complete metric spaces.

Citation

Download Citation

Farshid Khojasteh. Mujahid Abbas. Simona Costache. "Two New Types of Fixed Point Theorems in Complete Metric Spaces." Abstr. Appl. Anal. 2014 (SI71) 1 - 5, 2014. https://doi.org/10.1155/2014/325840

Information

Published: 2014
First available in Project Euclid: 6 October 2014

zbMATH: 07022174
MathSciNet: MR3228067
Digital Object Identifier: 10.1155/2014/325840

Rights: Copyright © 2014 Hindawi

JOURNAL ARTICLE
5 PAGES


SHARE
Vol.2014 • No. SI71 • 2014
Back to Top